# SDR ABXA20250419082

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 117,280 hours, 24,580 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRSPEED UNRELIABLE / STUCK AT 270 KTS INDICATION OF OVERSPEED WITH FLAPS & GEAR UP AT 270 KTS. EMERGENCY DECLARED, AIR TURN BACK. (ATB) . MAINTENANCE T/S - ALT VMO SWITCH SELECTED IAW CDL 32-12-1.  AIRSPEED TAPE WILL SHOW 270 KTS.  PERFORMED LANDING GEAR OPERATION ABOVE DESIGN SPEED CONDITIONAL INSPECTION IAW B767 AMM 05-51-07.  NO DEFECTS NOTED. A/C REMAINS NO ETOPS.  A/C RETURNED TO SERVICE.
